# SDR DHLA2008745618

- Difficulty date: October 12, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT AT BS 680 S-27L WITH IMPROPER SPLICE.  REPLACED FUSELAGE SLICE SECTION AT S-27L AT BS 680 IAW B727 SRM 51-10-1 PARA 7A.  REPAIRED S-27L FROM BS 680 TO BS 720+16 IAW B727 SRM 53-10-3 FIG 1 DETAIL 1.
